# SDR SWIA201232456

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,606 hours, 43,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOD LIGHT OVER SEAT 6A DOES NOT ILLUMINATE.  (SERVICE)  RELAMPED FLOOD LIGHT.
